| Model Number |
DCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient underwent cataract intraocular lens (iol) replacement surgery in the operating room.During the surgery, the surgeon opened the package and found that the haptic of monofocal preloaded intraocular lens (iol) was creased and broken.Lens was immediately replaced them with new one.Issue was noticed prior to use.There were no adverse effects to the patient.No further information was provided.
Additional Manufacturer Narrative
Section e1: reporter: telephone number: (b)(6).Other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: additional information received on 05/01/2025 stated that the product was received on 05/01/2025 and the serial number was (b)(6).The following sections have been updated accordingly: section d4: model number: dcb00.Section d4: catalog number: dcb0000135.Section d4: serial number: 2067672410.Section d4: expiration date: mar 4, 2027.Section d4: unique device identifier (udi #): (b)(4).Section h4: device manufacture date: mar 4, 2024.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: may 13, 2025.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found the plunger rod was partially advanced.Viscoelastic residue was not observed to be evenly distributed throughout the cartridge indicating that an inadequate amount of ovd may have been used.The cartridge tip was observed to be deformed.The lens module was inspected revealing no issues or viscoelastic residue.Device assembly was inspected revealing no issues.The plunger rod was inspected revealing no issues.Resistance was identified during plunger rod advancement; the nut cavity associated was # 1.The lens was received coated in viscoelastic residue and with one haptic damaged and missing a portion of the haptic.The lens was cleaned revealing the lens was scratched and damaged.The product was forwarded to the manufacturing site for further evaluation and confirmed the plunger rod was off-center.The complaint issue "haptic damage" was identified during product evaluation and off-center plunger rod was confirmed.Based on complaint investigation results, action was initiated to further investigate the plunger rod issue.Manufacturing record review: the manufacturing records for the device were reviewed and no nonconformity report was found as part of this manufacturing records review.A search in the complaint system revealed no other complaints have been received for this production order number.Conclusion: based on the complaint investigation results, the issue will be further investigated.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.